# SDR 2000ZZZM234

- Difficulty date: December 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806MA
- Make and model: Boeing 727225
- Aircraft serial: 22437
- Engine: Pwa JT8D15A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 378200
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: X, J
- Precautionary procedure: J

## Discrepancy

UPON DEPARTURE FROM MCO, NR 1 ENGINE EPR DROPPED TO 1.4 AND N1 TO 80 PERCENT WITH A THROTTLE EVEN WITH NR 2 AND NR 3 AS WE CONTINUED CLIMBING THE ENGINE CONTINUED DECREASING..  BROUGHT ENGINE THROTTLE TO IDLE AND LOST CONTROL OF THE ENGINE WITH THE THROTTLE OIL TEMP STARTED RISING.  ENGINE FLAMED OUT.  DUMPED FUEL.  COMPLIED WITH ALL APPR EMERGENCY PROCEDURES AND RETURNED TO MCO.  REMOVED AND REPLACED NR 1 ENGINE FUEL CONTROL, P/N 743602-5 S/N 82934, AND ENGINE DRIVEN FUEL PUMP PER MM 73-21-1 AND 73-11-1.  INSPECTED ENGINE FOR EXTERNAL DAMAGE, NONE NOTED.  ACCOMPLISHED TRIM AND LEAK CHECK, OPS CHECK OK PER MM 71-00.  (M)
